MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX AB; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX AB; PORCINE SURGICAL MESH
Catalog Number 1151015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hematoma (1884); Seroma (2069)
Date of Event 12/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2015) is considered to be a best estimate.This mdr represents the xenmatrix ab mesh (device 2).An additional supplemental emdr was submitted to represent the composix e/x mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2013 - patient was diagnosed with incarcerated ventral hernia x 2 thereby underwent laparoscopic repair with implant of composix e/x mesh (device 1).Per op notes, ¿two separate hernial defects both with incarcerated omentum and one with some small bowel loops were identified.The contents of the hernia was taken down.A piece of composix e/x mesh (device 1) was placed and fixed with the absorbatack.¿ on (b)(6) 2015 - patient was diagnosed with recurrent ventral hernia x 2 thereby underwent open repair with implant of xenmatrix ab mesh (device 2).Per op notes, ¿hernia defect was identified and the sac was formed at the edge of previous mesh (device 1) repair.Removed 2 staples from previous repair.Complex abdominal wall and thick preperitoneal fat layer was noted and both defects were sutured.A piece of xenmatrix ab mesh (device 2) was placed overlying both defects and secured with sutures.¿ on (b)(6) 2016 ¿ patient was diagnosed with seroma of abdominal wall thereby underwent drainage.Per op notes ¿upper level of seroma was identified and old metabolized hematoma was suctioned out.A jackson-part drain was placed in the seroma cavity and sutured to the skin.¿.

Brand Name
XENMATRIX AB
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23952898
Report Number1213643-2026-00003
Device Sequence Number7845179
Product Code PIJ
UDI-Device Identifier00801741074226
UDI-Public(01)00801741074226(17)151028(10)HUZD0724
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133223
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2015
Device Catalogue Number1151015
Device Lot NumberHUZD0724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale